PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 24 | nr 2 | 97--122
Tytuł artykułu

Application of the Representations of Symmetric Groups to Characterize Solutions of Games in Partition Function Form

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A different perspective from the more "traditional" approaches to studying solutions of games in partition function form has been presented. We provide a decomposition of the space of such games under the action of the symmetric group, for the cases with three and four players. In particular, we identify all the irreducible subspaces that are relevant to the study of linear symmetric solutions. We then use such a decomposition to derive a characterization of the class of linear and symmetric solutions, as well as of the class of linear, symmetric and efficient solutions. (original abstract)
Słowa kluczowe
PL
EN
Rocznik
Tom
24
Numer
Strony
97--122
Opis fizyczny
Twórcy
  • Facultad de Economa, UASLP, San Luis Potos, México
Bibliografia
  • [1] ALBIZURI M.J., ARIN J., RUBIO J., An axiom system for a value for games in partition function form, International Game Theory Review, 2005, 7 (1), 63-72.
  • [2] BOLGER E.M., A class of efficient values for games in partition function form, Journal of Algebraic and Discrete Methods, 1987, 8 (3), 460-466.
  • [3] DE CLIPPEL G., SERRANO R., Marginal contributions and externalities in the value, Econometrica, 2008, 6, 1413-1436.
  • [4] FULTON W., HARRIS J., Representation theory; a first course. Springer-Verlag Graduate Texts in Mathematics, Springer-Verlag, New York 1991, 129.
  • [5] HERNÁNDEZ-LAMONEDA L., JUÁREZ R., SÁNCHEZ-SÁNCHEZ F., Dissection of solutions in cooperative game theory using representation techniques, International Journal of Game Theory, 2007, 35 (3), 395-426.
  • [6] HERNÁNDEZ-LAMONEDA L., SÁNCHEZ-PÉREZ J., SÁNCHEZ-SÁNCHEZ F., The class of efficient linear symmetric values for games in partition function form, International Game Theory Review, 2009, 11 (3), 369-382.
  • [7] JU Y., The Consensus Value for Games in Partition Function Form, International Game Theory Review, 2007, 9 (3), 437-452.
  • [8] LUCAS W.F., THRALL R.M., n-Person games in partition function form, Naval Research Logistics Quarterly, 1963, 10, 281-298.
  • [9] MACHO-STADLER I., PÉREZ-CASTRILLO D., WETTSTEIN D., Sharing the surplus: An extension of the Shapley value for environments with externalities, Journal of Economic Theory, 2007, 135, 339-356.
  • [10] MYERSON R.B., Values of games in partition function form, International Journal of Game Theory, 1977, 6 (1), 23-31.
  • [11] PHAM DO K., NORDE H., The Shapley value for partition function games, International Game Theory Review, 2007, 9 (2), 353-360.
  • [12] SHAPLEY L., A value for n-person games. Contribution to the Theory of Games, Annals of Mathematics Studies, Princeton University Press, Princeton 1953, 2, 307-317.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171283909

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.